# SDR 99ZZZX1856

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sleeve
- Part number: 69358521
- Condition: Cracked
- Location: Le Flap
- Component: Boeing, 65447417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE IS CRACKED NEAR OIL PASSAGE CUT-OUT IN SLEEVE SEAT.  COULD HAVE HAPPENED DURING INSTALLATION OF SLEEVE INTO THE HOUSING AT MANUFACTURE.
